# SDR YENA2024091301265

- Difficulty date: September 10, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N2180J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11838
- Aircraft time: 1,804 hours, 311 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 1018277
- Part serial: LSGCAL8539
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2220, LHR-JFK. (ETOPS)  CLASS 2 FADEC ON ENG 2 ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1)FAULT(S) INDICATED BY ENG (1 AND/OR 2) FADEC ); REMOVED AND INSTALLED MAINOIL PRESSURE SWITCH ENGINE #2 IAW EMM 79-33-21 RAN ENGINE MSGS CLEARED OK TO CONTINUE NO LEAKS NOTED.
